IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2013 Volume 22 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/2532

Title: Characterizations of Exponential Distribution Based on Sample of Size Three
Authors: Yanev, George P.
Chakrabort, Santanu
Keywords: haracterization
exponential distribution
order statistics
Issue Date: 2013
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 22, No 1, (2013), 237p-244p
Abstract: Two characterizations of the exponential distribution based on equalities among order statistics in a random sample of size three are proved. This proves two conjectures stated recently in Arnold and VillaseƱor [4].
Description: 2010 Mathematics Subject Classification: 62G30, 62E10.
URI: http://hdl.handle.net/10525/2532
ISSN: 0204-9805
Appears in Collections:2013 Volume 22

Files in This Item:

File Description SizeFormat
Pliska-22-2013-237-244.pdf382.53 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback